# SDR MALA040831

- Difficulty date: November 23, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, AFT CARGO DOOR SKIN DAMAGED DURING OPERATIONS IN MSP.   MAINTENANCE RESKINNED AFT CARGO DOOR IAW EO NR A52062.  COMPLY WITH EO NR A62062.  AIRCRAFT RETURNED TO SERVICE 11/23/04.
